RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 10, Pages 1358–1365 (Mi de9564)  

This article is cited in 6 scientific papers (total in 6 papers)

Ordinary Differential Equations

On the positive invertibility of some boundary value problems for a fourth-order equation

Yu. V. Pokorny, R. Mustafokulov

Research Institute for Mathematics, Voronezh State University

Full text: PDF file (1761 kB)

English version:
Differential Equations, 1997, 33:10, 1364–1371

Bibliographic databases:
UDC: 517.927
Received: 23.06.1995

Citation: Yu. V. Pokorny, R. Mustafokulov, “On the positive invertibility of some boundary value problems for a fourth-order equation”, Differ. Uravn., 33:10 (1997), 1358–1365; Differ. Equ., 33:10 (1997), 1364–1371

Citation in format AMSBIB
\Bibitem{PokMus97}
\by Yu.~V.~Pokorny, R.~Mustafokulov
\paper On the positive invertibility of some boundary value problems for a fourth-order equation
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 10
\pages 1358--1365
\mathnet{http://mi.mathnet.ru/de9564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1668153}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 10
\pages 1364--1371


Linking options:
  • http://mi.mathnet.ru/eng/de9564
  • http://mi.mathnet.ru/eng/de/v33/i10/p1358

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Pokornyi, T. V. Beloglazova, E. V. Dikareva, T. V. Perlovskaya, “Green Function for a Locally Interacting System of Ordinary Equations of Different Orders”, Math. Notes, 74:1 (2003), 141–143  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Yu. V. Pokornyi, T. V. Beloglazova, K. P. Lazarev, “On a Class of Ordinary Differential Equations of Various Orders on a Graph”, Math. Notes, 73:3 (2003), 440–442  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. K. P. Lazarev, T. V. Beloglazova, “Solvability of the Boundary-Value Problem for a Variable-Order Differential Equation on a Geometric Graph”, Math. Notes, 80:1 (2006), 57–64  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. R. Ch. Kulaev, “O znake funktsii Grina kraevoi zadachi na grafe dlya uravneniya chetvertogo poryadka”, Vladikavk. matem. zhurn., 15:4 (2013), 19–29  mathnet
    5. R. Ch. Kulaev, “The Green function of the boundary value problem on a star-shaped graph”, Russian Math. (Iz. VUZ), 57:2 (2013), 48–57  mathnet  crossref
    6. R. Ch. Kulaev, “Disconjugacy of fourth-order equations on graphs”, Sb. Math., 206:12 (2015), 1731–1770  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:62
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020